MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number 2130-02
Medical Device Problem Codes Break (1069); Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during ureteroscopy, the tip of the fiber burned out during activation, and the tip separated from the fiber.The tip remained inside the patient.The disconnected tip was irrigated out of the patient with saline.There was no report of patient complications.
 
Additional Manufacturer Narrative
The medwatch report number is: (b)(4).
 
Additional Manufacturer Narrative
Updated block h10: related report number.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The product record review (ppr) results detailed in the prr table did not determine probable cause.A device history record review (dhr) was performed and confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.A risk review was performed and confirmed that the event of a blown/burned out and detached/broken fiber cap/tip inside the patient was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the available information, the conclusion code known inherent risk of device has been assigned as the most probable cause, as the reported adverse events are known and documented in the labeling (including both short or long term known complications or adverse reactions).
 
Event or Problem Description

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24474518
Report Number2124215-2026-11158
Device Sequence Number9615481
Product Code GEX
UDI-Device Identifier08714729978725
UDI-Public(01)08714729978725(17)280826(10)37306971
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2130-02
Device Catalogue Number2130-02
Device Lot Number0037306971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/10/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale